# SDR FDEA201005201597

- Difficulty date: May 20, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66606
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH APU ACCESS DOOR WITH EXISTING REPAIR DOUBLER AT BS 1896.20 TO BS1918.9 ON   DOOR LATCH CUT OUT. RT APU ACCESS DOOR SKIN REPLACED IAW SRM 51-40-02 REV. 99 AND E.A. F-5240-138540.
